# SDR FDEA201411153706

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA60443
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACM BAY 1 STATION 595 THERE IS A CRACK AT STATION 595 BULKHEAD WEB.  REPAIRED CRACK AT STATION 595 IN WEB IAW SRM 53-40-00 FIG 25 SHEET 1 & EA 8-5310-T0312644.
